GI symptoms began as constipation when first starting Chantix, then flatulence became progressively more prononuced and diarrhea began approximately 3 weeks after starting Chantix which progressed to totally liquid, frequent stools with abdominal cramping. Medical testing for pathogens associated with diarrhea was negative one week ago. I stopped Chantix appromixately 2 weeks ago, and symptoms are less urgent and distressing, but flatulance continues and stools remain liquid.
I'm experiencing loss of taste and very dry skin I'm taking Crestor, Lisinopril, Omeprazole, Bystolic and Vitamin D and am experiencing loss of taste and extremely dry skin. Any thoughts or suggestions on how to determine which if any particular drug is causing?
Sweating excessively since starting lisinopril Had BP of 180/100, doc put me on 10mg of lisinopril a week ago. Since then have developed excessive sweating. Sit in a room at 70 degrees with a fan and sweat. Anybody else had/have this?
Mood problems with over the counter meds I am on a mood stabilizer and antidepressant. There was no warning on box of drowsiness or mood altering. I became very tired, irritable to the point I felt like yelling out loud in public and was markedly depressed.I actually haven't felt like that since I've improved with psych meds. Even led to a ...
Risperidone my story Hi basically the side effects are hideous leaving me with more problems I get muscle problems expression of emotion difficulty talking problem I still get depression and I still suffer anxiety and bad thought it does make me less pychotic but it comes with the price of feeling destroyed what's letha ...
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.